MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GROSHONG 8F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 GROSHONG 8F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS
Catalog Number 7711804
Medical Device Problem Codes Fracture (1260); Stretched (1601); Unraveled Material (1664); Failure to Advance (2524); Deformation Due to Compressive Stress (2889); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a catheter placement procedure using groshong single lumen cv catheter.During the procedure, it was reported that on the previous day using an 8f single lumen groshong kit, after inserting the guidewire, it repeatedly coiled under x ray and attempts to advance it resulted in the wire becoming stuck inside the introducer needle.There was no reported patient injury.

Brand Name
GROSHONG 8F SINGLE-LUMEN CV CATHETER
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24290687
Report Number3006260740-2026-00680
Device Sequence Number9415164
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767(11)251002(17)291031(10)REKT2969
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K831386
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7711804
Device Lot NumberREKT2969
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexMale